# SDR DALA104376307

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 86,276 hours, 10,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND UPPER DECK RT EMERGENCY EXIT DOOR SIGN INOPERATIVE. MX REPLACED THE POWER SUPPLY BATTERY. OPS CHECK WAS GOOD.
